Mobilization – day 3 

Oh what a rough night! I was getting my last bag of steroids right before I left the hospital which gave me insane nausea. I was given companzine which made me immediately drowsy. The steroids basically sent me into an anxiety attack and my legs felt extremely heavy. I dragged myself to the car and cried and slept in a ball the whole ride home lol. I got home around 5 and passed out until 6 am the next morning, feeling lots better!

One thought on “Mobilization – day 3 

  1. Alexa you are so brave. I know this is extremely hard right now, but try to stay positive and strong. In awhile this will be behind you and you will feel so much better. Anything is possible through Jesus Christ, just keep believing in Him
    I love you Alexa. Love Grandma Jan

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s